# SDR QXEA0300445

- Difficulty date: April 10, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 3,257 hours, 2,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Failed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDX-ON FLIGHT NUMBER 2449, FAINT ODOR OF BURNING PLASTIC IN COCKPIT AND CABIN.  RECIRCULATING FAN CIRCUIT BREAKER POPPED.  TURNED OFF RECIRCULATING FAN, ODOR DISAPPEARED.  PLACED ON RSI 326845.
